How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified Physician
Category: Medical
Satisfied Customers: 42812
Experience:  Experienced Physician trained in New York City. I'm ready to help.
41363181
Type Your Medical Question Here...
Dr. David is online now
A new question is answered every 9 seconds

I am being treated, on 10 mg pms-amlodipine and .06 nitro

Customer Question

I am being treated for angina, on 10 mg pms-amlodipine and .06 nitro patch
This has just begun, but my feet ate often very red, and now my knee is feeling stiff
Submitted: 9 months ago.
Category: Medical
Expert:  Dr. David replied 9 months ago.

This is Dr. David

redness in the feet can be due to edema and swelling and poor circulation in the feet and venus status blood pool in the feet

swelling in the legs can be a sign of weakness of your heart.

you should see your doctor right away or go to the ER for evalution of your heart to check for new heart weakness and signs of congestive heart failure causing fluid to back up in your legs and lungs.

you might need an ultrasound doppler scan of your legs to check for poor circulation and even small blood clots.

elevating your legs up at night time above your heart and avoiding excessive salt intake in your diet can help prevent swelling in your legs in the future

let me know if you have other questions.

if done for now, please leave positive rating above the chat box so I can get credit for helping you today

we only get credit for helping clients after positive feedback

you can always reach me with "a question for Dr. David" in the medicine or oncology categories if you have any other questions

here is my website if you need to reach me again:

http://www.justanswer.com/medical/expert-dr-david/

Thanks for using JustAnswers.com

Expert:  Dr. David replied 9 months ago.

do you have other questions?

Related Medical Questions